| Model Number |
2545-00-724 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Examination of the returned device confirmed the reported event.A crack was identified below the color coded indicator extending through the back of the trial.Scratches and nicks can be seen on the flange.The noted damage is consistent with device wear out due to normal intended use and the investigation did not establish a need for corrective action.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
Event or Problem Description
It was reported that there were cracked on femur trials.No surgical delay.